# SDR TAMF20080015S

- Difficulty date: March 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 500-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK WAS FOUND CORROSION ON LOWER SILL OF LARGE CARGO DOOR CUTOUT BETWEEN STA 500-522. DAMAGED AREA WAS REPAIRED IAW EWO 767 53-074 AND MFG SERVICE REQUEST 1-791518899. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
